MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. PLUM 150 mL Burette Set, CLAVE Injection Site, 2 CLAVE Y-Sites, SL, 114in; Set, administration, intravascular

ICU Medical Costa Rica Ltd. PLUM 150 mL Burette Set, CLAVE Injection Site, 2 CLAVE Y-Sites, SL, 114in; Set, administration, intravascular
Catalog Number 142730490
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a plum 150 ml burette set, clave injection site, 2 clave y-sites, sl.It was stated in the report during medication dosing through the burette, the clave connector suddenly broke.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PLUM 150 mL Burette Set, CLAVE Injection Site, 2 CLAVE Y-Sites, SL, 114in
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50858810
Report Number9615050-2026-01411
Device Sequence Number9508238
Product Code FPA
UDI-Device Identifier10887787008804
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142730490
Device Lot Number14205121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown